# SDR DXTA2024110701053

- Difficulty date: November 4, 2024
- Submitted: November 7, 2024
- Operation: Air carrier
- Aircraft: N955QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0403
- Aircraft time: 185 hours, 137 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Binding
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR HANDLE: MAIN DOOR HANDLE IS VERY SIFF WHEN CLOSING OR OPENING DOOR. CORRECTIVE ACTION; COMPLIED WITH OPERATIONAL TEST OF CABIN DOOR IAW CE680A AMM 52-10-00, MAX ALLOWABLE HANDLE FORCE IS 50 LBS, FOUND LESS THEN 2 LBS REQUIRED. LUBRICATED PINS IA W CE680A AMM 12- 20-40 AS REQUIRED.
